J. Comp. Math., 30 (2012), pp. 47-58.

Some Residual Bounds for Approximate Eigenvalues and Approximate Eigenspaces

Wen Li 1, Xiaoshan Chen 1

1 School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 2011-2-09 Accepted 2011-5-31
Available online 2012-1-09


In this paper we consider approximate eigenvalues and approximate eigenspaces for the generalized Rayleigh quotient, and present some residual bounds. Our obtained bounds will improve the existing ones.

Key words: Approximate eigenvalue, Approximate eigenspace, Generalized Rayleigh quotient.

AMS subject classifications: 65F10, 65F15, 65F35.

Email: liwen@scnu.edu.cn, xschen@scnu.edu.cn

The Global Science Journal